MathSciNet Relay Station
MathSciNet bibliographic data
MR2452832 (2010i:52010) 52A37 (55M35 55S35)
Blagojević, Pavle V. M.; Vrećica, Siniša T.; Živaljević, Rade T. Computational topology of equivariant maps from spheres to complements of arrangements. Trans. Amer. Math. Soc. 361 (2009), no. 2, 1007–1038.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement